Ask a query

quixoo
How would you react if, after many years of a break, one day your ex-girlfriend/boyfriend texts you?
Pearl Yana
Asked about - Personal Issues

quixoo
From around 4-5 months, I have been facing many problems like depression, hopelessness, emotional instability, emotional outbreaks, OCD-like symptoms, fear, disturbed feeling, social dis connectivity, suicidal recently I've started seeing a psychiatrist, who diagnosed me with Depression. I feel intense feelings of loneliness and as if my existence doesn't matter. I am getting these feelings even at home. I have fearful dreams. I have an unwillingness to attend my current new office. I feel like crying. I have a very hard time connecting with anyone. I look forward to hearing from you…
Monika Desai
Asked about - Anxiety, Sleep & Stress (Psychiatrist )

quixoo
I am from a cold weathered city. My skin color was PK-0 Lightest Natural Beige. I have been living in New Delhi from Past one year and my skin color has changed to PK-45 Light (Warm brown) on face. I do not roam aroud in sun. My office timing is from 8AM to 8PM so, no chances of getting tan skin from sun. I tried using many skin lightening creams but none is proving effective.
Atif Sheikh
Asked about - Skin & Hair Problem (Dermatologist/Trichologist)

quixoo
I had Unprotected sex and pulled out in time, it;s been 2days and somehow girl is convinced she is pregnant because she can feel it in less than 2 days after sex. The country does allows abortion or any contraceptive pill. She last took her birth control pill in Januray. Also, it has been 8 days girl had her last period. Is she really pregnant? Can she be really pregnant?
Anonymous
Asked about - Sex & Infertility (Reproductive Endocrinologist)

quixoo
Feeling of dizziness and off balance especially when I happen to be on a certain height.
Anonymous
Asked about - Medical

quixoo
From the past few days , I am not able to have food . I do feel hungry . As soon as I start having the food , i consume less proportions even if I am famished . This makes me feel uncomfortable throughout the day .
Anonymous
Asked about - Medical